Leucorrhoea That Reappears After Recovering From A Yeast Infection?
Doctor, I am 23, some time ago I was affected by trichomonas, I had taken oral medication metrodinazole but it was only reduced a little and then I used vagistin ovula for 5 days, after that I did not feel that smelly vaginal discharge, but now I am getting more vaginal discharge. , previously no, do I have to consume the drug again? Thank you
Hello Lumiarti! Thank you for asking at HealthReplies.com.
Trichomoniasis is a sexually transmitted infection that can occur in both women and men. In men trichomoniasis usually causes no symptoms. Therefore, when a woman receives treatment for trichomoniasis, her sexual partners must also be treated so that they do not infect each other after treatment is complete. If your symptoms persist after treatment is complete or you experience other complaints, you should go back to the doctor who examined you so that you can be re-examined. It's best if you bring your sexual partner with you so that your partner can also be treated. Do not buy the drug again without the advice of a doctor. The symptoms that you are feeling now are not necessarily the same diseases as before. If you are not treated properly, you can have a higher risk of becoming infected with HIV. In addition, if you are pregnant, you can experience various complications that can harm your fetus and yourself.
That's all information from me. I hope this helps.